Non-immunological, photochemically evoked inflammatory skin reaction in an irradiated region which resembles sunburn and may present with erythema, oedema and bulla formation. Photosensitising substances increase the reactivity of the skin to UV radiation. They lead to acute sunburn-like skin reactions at radiation doses which, with normal sensitivity of the skin, would be tolerated without reaction. Photosensitising substances can arise endogenously (e.g. porphyrins) or can be supplied exogenously via the skin (e.g. tar, eosin), gastrointestinal tract or parenterally (e.g. drugs). Drugs causing phototoxic eruptions include tetracyclines, phenothiazines, griseofulvin and dacarbazine.
Phototoxic Contact Dermatitis
Contact Dermatitides, Phototoxic, Contact Dermatitis, Phototoxic, Dermatitides, Phototoxic, Dermatitides, Phototoxic Contact, Dermatitis, Contact, Phototoxic, Dermatitis, Phototoxic, Dermatitis, Phototoxic Contact, Phototoxic Contact Dermatitides, Phototoxic Contact Dermatitis, Phototoxic Dermatitides, Phototoxic Dermatitis, Phototoxic dermatitis, NOS